RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2010, Volume 375, Pages 203–208 (Mi znsl3615)  

This article is cited in 1 scientific paper (total in 1 paper)

On the embedding problem for number fields in the case of elementary abelian kernel

A. V. Yakovlev

Saint-Petersburg State University, Saint-Petersburg, Russia

Abstract: The Galois embedding problem is considered in the case of number fields and elementary abelian kernel. New cases are discovered in which the concordance condition is sufficient for the existence of a solution of the embedding problem. In particular, it is true when the order of the kernel is the cube of a prime integer. Bibl. – 5 titles.

Key words and phrases: Galois group, number fields.

Full text: PDF file (547 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2010, 171:3, 421–423

UDC: 512.623.3
Received: 14.12.2009

Citation: A. V. Yakovlev, “On the embedding problem for number fields in the case of elementary abelian kernel”, Problems in the theory of representations of algebras and groups. Part 19, Zap. Nauchn. Sem. POMI, 375, POMI, St. Petersburg, 2010, 203–208; J. Math. Sci. (N. Y.), 171:3 (2010), 421–423

Citation in format AMSBIB
\Bibitem{Yak10}
\by A.~V.~Yakovlev
\paper On the embedding problem for number fields in the case of elementary abelian kernel
\inbook Problems in the theory of representations of algebras and groups. Part~19
\serial Zap. Nauchn. Sem. POMI
\yr 2010
\vol 375
\pages 203--208
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl3615}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2010
\vol 171
\issue 3
\pages 421--423
\crossref{https://doi.org/10.1007/s10958-010-0146-0}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-78649469922}


Linking options:
  • http://mi.mathnet.ru/eng/znsl3615
  • http://mi.mathnet.ru/eng/znsl/v375/p203

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Yakovlev, “On embedding problem with cyclic kernel for number fields”, J. Math. Sci. (N. Y.), 192:2 (2013), 243–246  mathnet  crossref  mathscinet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:171
    Full text:52
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019